MathSciNet Relay Station
MathSciNet bibliographic data
MR1378858 35S05 (47G30 60J35)
Hoh, Walter Pseudodifferential operators with negative definite symbols and the martingale problem. Stochastics Stochastics Rep. 55 (1995), no. 3-4, 225–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement